# SDR SWAA2023110919059

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE AFT SERVICE ENTRY DOOR HAS BURNED OUT BULBS / [01] REPLACED BURNED OUT BULBS FOR EMERGENCY EXIT SIGN ABOVE AFT SERVICE ENTRY AND PERFORMED GOOD TEST PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
